Stomach Feels Tired And Difficult BAB?

Illustration of Stomach Feels Tired And Difficult BAB?
Illustration: Stomach Feels Tired And Difficult BAB? usercontent1.hubstatic.com

When I was in a chapter I felt like there was a blockage that was difficult to defecate and also when I ate a full stomach like begah and my stomach was also striped for a long time what kind of illness did I experience?

1 Answer:

Hello Arya Agung,


Thank you for the question.


Stomach begah after eating full is often a complaint in the human digestive system. This is usually caused by the swallowed air or the formation of gas when the digestive tract is doing the process of digesting food. In general, this is caused by things that occur in the digestive tract, and rarely have a relationship to the appearance of the stomach. Besides that, the stomach is aroused and the feeling of clogging during defecation can also be caused by several things, such as:

Constipation.

Irritable bowel syndrome (Irritable Bowel Syndrome).
Bloated.
Hemorrhoids or hemorrhoids.

Basically, these complaints are not a dangerous thing and can be handled independently. However, if characterized by prolonged diarrhea, fever, weight loss, bloody bowel movements, abdominal pain, and can not defecate at all, immediately consult a doctor for further examination and treatment.


Here are the steps you can take at home to resolve the complaint:

Eat lots of fiber-containing foods.
Eat adequate portions, eat slowly, eat while sitting, and avoid eating while talking.
Drink plenty of water for at least 2-3L per day.
Avoid consuming foods that contain a lot of gas such as cauliflower, broccoli, etc., and avoid drinks that contain soda.
Avoid smoking.
Regular exercise to facilitate the work of the intestine.

Hope this helps.


Regards.

: by

Related Question

Is It Safe For Stroke Patients Because Blood Clots In The Brain Consume Supplements?

Is It Safe For Stroke Patients Because Blood Clots In The Brain Consume Supplements?

(2 years ago)

In the afternoon, I want to ask for people with mild strokes is it safe to take aspirin for a long time?...

Headache And Swollen Eyes After Excessive Crying?

Headache And Swollen Eyes After Excessive Crying?

(2 years ago)

Hello, let me ask … I am a 22-year-old woman, if there is always a problem at night I always cry, as my eyes are swollen, and after that my head feels heavy and a bit dizzy, ...

Red Spots Appear On The Feet Suddenly?

Red Spots Appear On The Feet Suddenly?

(2 years ago)

Ass … r nGood night r n r nI want to ask … how come my feet are red, yes … but not diabetes … I haven’t found it on Google, I can’t find it R...

Leave a Reply

Your email address will not be published.